Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 7, Issue 1, Pages 89-95
http://dx.doi.org/10.1155/S0161171284000089

Common fixed points for family of mappings

1Department of Mathematical Sciences, University of Minnesota, Duluth, Duluth, Minnesota 55812, USA
2Department of Mathematical Sciences, Lakehead University, Ontario, Thunder Bay P7B 5E1, Canada

Received 14 March 1983; Revised 16 August 1983

Copyright © 1984 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

D. E. Anderson, K. L. Singh, and J. H. M. Whitfield, “Common fixed points for family of mappings,” International Journal of Mathematics and Mathematical Sciences, vol. 7, no. 1, pp. 89-95, 1984. https://doi.org/10.1155/S0161171284000089.